# SDR NI6R20121105008

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 13,246 hours, 6,353 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 2VA1
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LANDING GEAR HANDLE WAS PLACED INTO RETRACT.  BOTH MLG RETRACTED NORMALLY, NLG DID NOT.  AFTER SEVERAL ATTEMPTS, CREW DECLARED AND IN-FLIGHT EMERGENCY, JETTISONED THE RETARDANT LOAD, AND LANDED WITHOUT INCIDENT.  CAUSE WAS FOUND TO BE AN OUT-OF-RIG DOWN SENSING SWITCH.  THE SWITCH WAS RE-RIGGED, THE AIRCRAFT JACKED, AND GEAR RETRACT TESTED SUCCESSFULLY NUMEROUS TIMES IAW THE MM.
